MathSciNet Relay Station
MathSciNet bibliographic data
MR347736 10D05 (20H10)
Leutbecher, Armin Über die Heckeschen Gruppen $G(\lambda )$. II. (German) Math. Ann. 211 (1974), 63–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement